Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 33, NWS Twin Cities, MN

May 15, 20254 counties in Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 15, 2025, 4:43 PM CDT for 4 counties in Wisconsin. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2025, 4:43 PM CDT (21:43 UTC)
Expired
May 15, 2025, 5:30 PM CDT
In force
47 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barron County, WI, Chippewa County, WI, Eau Claire County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 155 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 4:48 PM CDTTSTM WND DMG6 N Cornell, WIDelayed report, time estimated from radar. Several downed trees across a broad area west of the Holcombe Flowage. Estimated wind speeds near 70 mph.
May 15, 5:04 PM CDTTSTM WND DMG1 Se Ladysmith, WIDelayed report, time estimated from radar. Multiple reports of trees down and some structural damage.
May 15, 5:05 PM CDTTSTM WND DMG2 Ese Ladysmith, WIDelayed report, time estimated from radar. Several snapped or leaning power poles along County HWY P.
May 15, 5:05 PM CDTTSTM WND DMG2 Ese Ladysmith, WIDelayed report, time estimated from radar. Significant structural damage to a house with loss of soffits and roof damage causing the home to be moved slightly. Straight line thunderstorm winds estimated to be near 100 mph.
May 15, 5:06 PM CDTTSTM WND DMG2 Wnw Tony, WIDelayed report, time estimated from radar. Several downed trees near the Flambeau River and noted a pontoon had been partially lifted onto another nearby pontoon.
May 15, 5:07 PM CDTTSTM WND DMG2 Nnw Tony, WIDelayed report, time estimated from radar. Several twisted and moved docks and downed trees near the Dairyland Reservoir.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 12:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS53 KMPX 152143
SVRMPX
WIC005-017-035-107-152230-
/O.NEW.KMPX.SV.W.0033.250515T2143Z-250515T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
443 PM CDT Thu May 15 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Barron County in northwestern Wisconsin...
  Rusk County in northwestern Wisconsin...
  Chippewa County in west central Wisconsin...
  Eastern Eau Claire County in west central Wisconsin...

* Until 530 PM CDT.

* At 443 PM CDT, severe thunderstorms were located along a line from 
  7 miles northwest of Haugen to near Fairchild, or along a line 
  from 15 miles northwest of Rice Lake to 33 miles southeast of Eau 
  Claire, moving north at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Rice Lake, Ladysmith, Stanley, Lake Wissota, Cornell, Cadott, 
  Bruce, Boyd, Fairchild, Hawkins, Haugen, Weyerhaeuser, Sheldon, 
  Ludington, Canton, Tony, Conrath, Glen Flora, Ingram and Holcombe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 800 PM CDT for portions of 
northwest and west central Wisconsin.

&&

LAT...LON 4528 9154 4530 9156 4564 9185 4564 9068
      4538 9068 4538 9093 4512 9093 4512 9092
      4460 9092 4460 9104
TIME...MOT...LOC 2143Z 201DEG 41KT 4569 9186 4517 9137 4459 9089

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
2 follow-up statements
425 
WWUS53 KMPX 152153
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
453 PM CDT Thu May 15 2025

WIC005-035-152203-
/O.CAN.KMPX.SV.W.0033.000000T0000Z-250515T2230Z/
Barron WI-Eau Claire WI-
453 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN BARRON 
AND EASTERN EAU CLAIRE COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

A Tornado Watch remains in effect until 800 PM CDT for portions of 
northwest and west central Wisconsin.

&&

LAT...LON 4529 9153 4531 9154 4564 9154 4564 9068
      4538 9068 4538 9093 4512 9093 4512 9092
      4486 9092 4486 9119 4520 9144
TIME...MOT...LOC 2143Z 201DEG 41KT 4570 9185 4517 9137 4460 9089

$$


WIC017-107-152230-
/O.CON.KMPX.SV.W.0033.000000T0000Z-250515T2230Z/
Chippewa WI-Rusk WI-
453 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT 
FOR RUSK AND EASTERN CHIPPEWA COUNTIES...

At 453 PM CDT, severe thunderstorms were located along a line from 
14 miles north of Haugen to 9 miles northeast of Fairchild, or along 
a line from 22 miles north of Rice Lake to 34 miles east of Eau 
Claire, moving north at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Ladysmith, Stanley, Cornell, Cadott, Bruce, Boyd, Hawkins, 
  Weyerhaeuser, Sheldon, Tony, Conrath, Glen Flora, Ingram, 
  Holcombe, Rusk County Airport, Island Lake, Chippewa Moraine State 
  Rec Area, Jim Falls and Otter Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 800 PM CDT for portions of 
northwest and west central Wisconsin.

&&

LAT...LON 4529 9153 4531 9154 4564 9154 4564 9068
      4538 9068 4538 9093 4512 9093 4512 9092
      4486 9092 4486 9119 4520 9144
TIME...MOT...LOC 2143Z 201DEG 41KT 4570 9185 4517 9137 4460 9089

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye
616 
WWUS53 KMPX 152208
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
508 PM CDT Thu May 15 2025

WIC017-152218-
/O.CAN.KMPX.SV.W.0033.000000T0000Z-250515T2230Z/
Chippewa WI-
508 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN CHIPPEWA 
COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
west central Wisconsin.

&&

LAT...LON 4529 9117 4543 9123 4564 9141 4564 9068
      4538 9068 4538 9093 4529 9093
TIME...MOT...LOC 2153Z 201DEG 41KT 4581 9179 4528 9131 4471 9083

$$


WIC107-152230-
/O.CON.KMPX.SV.W.0033.000000T0000Z-250515T2230Z/
Rusk WI-
508 PM CDT Thu May 15 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT 
FOR RUSK COUNTY...

At 508 PM CDT, severe thunderstorms were located along a line from 
25 miles north of Haugen to 12 miles southeast of Stanley, or along 
a line from 33 miles north of Rice Lake to 37 miles east of Eau 
Claire, moving north at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Ladysmith, Bruce, Hawkins, Sheldon, Tony, Conrath, Glen Flora, 
  Ingram and Rusk County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northwest Wisconsin.

&&

LAT...LON 4529 9117 4543 9123 4564 9141 4564 9068
      4538 9068 4538 9093 4529 9093
TIME...MOT...LOC 2153Z 201DEG 41KT 4581 9179 4528 9131 4471 9083

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Dye

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:32 PM CDT, 1 hour 11 minutes earlier. Its key messages:

  • Ongoing line of severe storms likely to grow in coverage and intensity across Wisconsin this afternoon.
  • Gusty SW winds to 40-50 mph tonight and Friday.
  • Cooler pattern tomorrow into much of next week.
Area forecast discussion, May 15, 3:32 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
332 PM CDT Thu May 15 2025

.KEY MESSAGES...

- Ongoing line of severe storms likely to grow in coverage and
  intensity across Wisconsin this afternoon.

- Gusty SW winds to 40-50 mph tonight and Friday.

- Cooler pattern tomorrow into much of next week.

&&

.DISCUSSION...
Issued at 331 PM CDT Thu May 15 2025

Broken line of storms has fired along a cold front which is
pushing into central Minnesota and western Wisconsin at this
time. So far severe reports have been limited, although a few
funnels/landspout-like tornadoes have been reported in central
and western Minnesota. As storms push into western Wisconsin
they will encounter an environment more favorable for robust
storms as these areas have warmed into the lower 80s and
midlevel shear is increasing. This should allow storms to grow
out of the minisupercell form they had taken earlier into
larger severe supercells capable of large hail and a few
tornadoes. Earlier tornadoes across central/western MN occurred
with storms that developed directly on a boundary draped across
that region, while storms a bit further east and displaced from
that boundary have yet to produce confirmed tornadoes. Radar
shows this boundary extends southeastward and is beginning to
intersect the line of storms just east and southeast of the MSP
metro, and this part of western Wisconsin will be the area to
watch for additional tornado development this afternoon. Given
the more robust nature of these storms, stronger tornadoes will
be a very real threat along with large hail 2"+.

These storms will continue to push into central/southern
Wisconsin this evening at which point our attention will turn to
gusty southwest winds moving in behind the cold front. Cold air
advection overnight will allow gusts to continue through the
night and early morning, continuing into much of Friday. For
this reason the current wind advisory was extended overnight and
through the day Friday. As was the case this afternoon, the
advisory includes southern and western Minnesota where gusts to
50 mph are possible.

Friday looks to be a rather miserable day weather-wise, as in
addition to the wind expect prolonged periods of light rain and
temperatures struggling to rise out of the 50s for many areas.
While rain will clear out Friday night, below average
temperatures will persist into much of next week, along with
more widespread rain chances Monday and Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1234 PM CDT Thu May 15 2025

Primary concerns this period are a line of storms quickly
developing in southern and central/eastern MN, followed by very
gusty SW winds through tomorrow. Storms are starting to fire
along a cold front currently extending from near AXN to near MKT
and this line is expected to grow in coverage over the next 1-2
hours as it approaches MSP as a scattered/broken line, and a
broken/solid line as it pushes further east toward EAU around
21Z. Impacts should be short-lived, generally an hour or less,
but could be accompanied by gusty winds and hail. Once this line
passes skies will quickly become scattered VFR but that will
bring the onset of gusty southwest winds of 30-35 kts that will
last through the overnight into much of Friday. Western MN should
see gusts over 40 kts. Rain and MVFR cigs will slowly move in
from west to east Friday morning and afternoon.

KMSP...Scattered line of storms developing near KMKT will grow
in coverage and intensity, reaching MSP around 19Z. Duration
will last 30-45 minutes. Line should be scattered to broken in
nature when it arrives, so some impacts at KMSP are likely, and
if a stronger cell moves overhead there could be gusts as high
as 50 kts and hail. Winds will quickly become SWerly behind the
line, initially around 190-200 degrees veering to around 220-230
by 22Z. Gusts over 30kts are likely this afternoon through
tomorrow outside of some slight decrease early Fri morning.
Gusts as high as 40 kts are possible, particularly around
22Z-00Z this evening.

/OUTLOOK FOR KMSP/
SAT...MVFR mrng cigs likely. Wind NW 10-15G20-25 kts.
SUN...VFR. Wind NE 5-10 kts.
MON...Mainly VFR. Chance MVFR/SHRA. Wind ESE 10-15G25kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 7 PM CDT Friday for Blue Earth-Brown-
     Chippewa-Faribault-Freeborn-Lac Qui Parle-Le Sueur-Martin-
     Nicollet-Redwood-Renville-Sibley-Steele-Waseca-Watonwan-
     Yellow Medicine.
WI...None.

&&

DISCUSSION...DPH
AVIATION...DPH
Hazardous weather outlook, May 15, 3:54 PM CDT, 49 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
354 PM CDT Thu May 15 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
162100-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
354 PM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe storms will continue to impact western Wisconsin
through the late afternoon. Tornadoes, damaging winds and large
hail are possible.

Strong southwest winds, with gusts of 40 to 50 mph, can be
expected this evening and overnight across southern and
southwestern Minnesota.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong west winds, with gusts of 40 to 50 mph, can be expected
Friday across western through southern Minnesota.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
across western Wisconsin.

In the hours before

Special weather statement, May 15, 4:22 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
422 PM CDT Thu May 15 2025

MNZ043-044-050-152200-
Mille Lacs MN-Morrison MN-Benton MN-
422 PM CDT Thu May 15 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL MILLE LACS...
NORTHEASTERN BENTON AND SOUTHEASTERN MORRISON COUNTIES UNTIL 5 PM
CDT...

At 422 PM CDT, Doppler radar was tracking an area of strong
thunderstorms over Foreston, or 24 miles northeast of St. Cloud,
moving north at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch size hail. This line
of storms has been known to produce brief funnel clouds.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Milaca, Pierz, Foreston, Bock, Lastrup, Granite Ledge, Morrill,
  Buckman, Pease, Oak Park, Harding, Genola, Hillman, Rum River and
  Rum River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4582 9401 4601 9424 4616 9424 4616 9393
      4597 9352 4587 9352 4572 9351 4565 9351
      4557 9365 4560 9373
TIME...MOT...LOC 2122Z 176DEG 40KT 4573 9376

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

BED
Local storm report, May 15, 4:27 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
427 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     Tstm Wnd Gst     New Auburn              45.20N 91.57W
05/15/2025  M65 MPH          Chippewa           WI   Trained Spotter

            Tree down blocking a lane on US-53. Hail up
            to nickel size. Wind speed measured with car
            anemometer of 65-75mph gusts.

&&

mpg
Local storm report, May 15, 4:29 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
429 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     Hail             3 SSW Altoona           44.77N 91.46W
05/15/2025  M2.25 Inch       Eau Claire         WI   Broadcast Media

            Corrects previous hail report from 3 SSW
            Altoona. measured at the WQOW studios.

&&

mpg
Local storm report, May 15, 4:32 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
432 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     Hail             3 SSW Altoona           44.77N 91.46W
05/15/2025  M2.75 Inch       Eau Claire         WI   Broadcast Media

            Corrects previous hail report from 3 SSW
            Altoona. Corrects previous hail report from
            3 SSW Altoona. measured at the WQOW studios.

&&

mpg
Local storm report, May 15, 4:42 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
442 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     Hail             Chippewa Falls          44.94N 91.39W
05/15/2025  M1.75 Inch       Chippewa           WI   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

mpg
Local storm report, May 15, 4:43 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
443 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     Hail             2 NE Eau Claire         44.84N 91.49W
05/15/2025  E1.00 Inch       Eau Claire         WI   Public

            Report from mPING: Quarter (1.00 in.).

&&

mpg

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 1:55 PM CDTSevere Thunderstorm WarningMPXPierce35 min
May 15, 2:31 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce, Saint Croix44 min
May 15, 2:53 PM CDTTornado WarningMPXPierce22 min
May 15, 3:01 PM CDTTornado WarningMPXDunn, Pepin, Pierce14 min
May 15, 3:07 PM CDTTornado WarningMPXSaint Croix23 min
May 15, 3:15 PM CDTTornado WarningMPXDunn, Pepin, Pierce30 min
May 15, 3:25 PM CDTTornado WarningMPXPolk, Saint Croix35 min
May 15, 3:30 PM CDTTornado WarningMPXChippewa, Dunn, Eau Claire, Pepin30 min
May 15, 3:41 PM CDTTornado WarningMPXDunn20 min
May 15, 3:49 PM CDTTornado WarningMPXPolk26 min
May 15, 3:58 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Rusk47 min
May 15, 4:05 PM CDTTornado WarningMPXChippewa, Eau Claire25 min
May 15, 4:16 PM CDTSevere Thunderstorm WarningMPXBarron, Polk29 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.